

2021 Fanatec GT World Challenge powered by AWS - Endurance Cup Circuit Paul Ricard (France) - May 28th - 30th, 2021

			Official detailed timetabl	e - V1 - 27/05/2021			
			Wednesday, I	/lay 26th			
Start	End	Duration	Category	Session			
09:00	17:00	08:00	Fanatec GT World Challenge powered by AWS	Paddock Access for hospitality units			
11:00	19:00	08:00	Fanatec GT World Challenge powered by AWS	Garage Access (except garages 1 to 6)			
13:00	17:00	04:00	GT4 European Series	Paddock Access			
19:00	23:00	04:00	Formula Regional by Alpine	Paddock Access			
22:00	23:00	01:00	Fanatec GT World Challenge powered by AWS	Garage Access (garages 1 to 6)			
			Thursday, M	ay 27th			
Start	End	Duration	Category	Session			
08:00	17:00	09:00	Lamborghini Super Trofeo	Paddock Access			
08:30	20:00	11:30	GT4 European Series	Technical Scrutineering			
09:00	18:00	09:00	TCR Europe	Paddock Access			
09:00	13:00	04:00	Fanatec GT World Challenge powered by AWS	Technical Scrutineering			
14:00	18:00	04:00	GT4 European Series	Administrative Checks & Driver Equipment Checks (appointment only)			
14:00	20:00	06:00	Fanatec GT World Challenge powered by AWS	Technical Scrutineering			
14:00	18:00	04:00	Fanatec GT World Challenge powered by AWS	Administrative Checks & Driver Equipment Checks (appointment only)			
15:00	19:00	04:00	Lamborghini Super Trofeo	Technical Scrutineering			
16:00	19:00	03:00	Lamborghini Super Trofeo	Administrative Checks & Driver Equipment Checks (appointment only)			
16:00	19:00	03:00	TCR Europe	Technical Checks			
17:00			Fanatec GT World Challenge powered by AWS	Team Managers' Briefing			
17:45			Organisation Meeting (SRO, Circuit, Series Promoters)				
18:00	20:00	02:00	All Series	Track Reconnaissance (walk or bicycle)			
18:00			GT4 European Series	Deadline to fill in driver Nomination Form online			
18:30			GT4 European Series	Team Managers' Briefing			
19:15			Lamborghini Super Trofeo	Team Managers' Briefing			

	Friday, May 28th								
Start	End	Duration	Category	Session	Int.				
08:00			Fanatec GT World Challenge powered by AWS	Deadline to fill in driver Nomination Form online					
08:00	09:00	01:00	TCR Europe	Technical Checks					
08:00	09:30	01:30	TCR Europe	Sporting Checks (appointment only)					
08:00	09:00	01:00	Lamborghini Super Trofeo	Technical Scrutineering					
08:00	09:00	01:00	Lamborghini Super Trofeo	Administrative Checks & Driver Equipment Checks (appointment only)					
08:25			Formula Regional by Alpine	Track Inspection					
08:30			Fanatec GT World Challenge powered by AWS	Track Inspection					
08:30			TCR Europe	Drivers Briefing					
08:30	11:00	02:30	Formula Regional by Alpine	Technical Scrutineering					
09:00	10:00	01:00	Formula Regional by Alpine	Drivers & Competitors licence control (online)					
09:00	10:00	01:00	Fanatec GT World Challenge powered by AWS	Bronze Test	00:10				
09:30			Lamborghini Super Trofeo	Drivers Briefing - AM - LC					
10:10	10:40	00:30	TCR Europe	Free Practice 1	00:10				
10:30			Lamborghini Super Trofeo	Drivers Briefing - PRO - PRO AM					
10:50	11:50	01:00	GT4 European Series	Free Practice 1	00:10				
12:00	12:50	00:50	Formula Regional by Alpine	Collective Tests 1	00:10				
12:00			Fanatec GT World Challenge powered by AWS	Tyre Declaration Form to be returned online					
13:00	14:00	01:00	Lamborghini Super Trofeo	Free Practice 1	00:00				
14:00	15:00	01:00	LUNCH BREAK						
14:00	16:00	02:00	Formula Regional by Alpine	Technical Scrutineering					
15:00	16:30	01:30	Fanatec GT World Challenge powered by AWS	Free Practice	00:10				
16:40	17:10	00:30	TCR Europe	Free Practice 2	00:10				
17:20	18:10	00:50	Formula Regional by Alpine	Collective Tests 2	00:10				
18:20	19:20	01:00	GT4 European Series	Free Practice 2	00:10				
18:40			Formula Regional by Alpine	Drivers Briefing					
19:30	20:30	01:00	Lamborghini Super Trofeo	Free Practice 2	00:10				
20:40	22:10	01:30	Fanatec GT World Challenge powered by AWS	Pre-Qualifying Session					





				Saturday, May 29th			
	Start	End	Duration	Category	,	Session	Int.
	07:20			Formula Regional by Alpine	Tyre Parc Fermé		
	07:55			Formula Regional by Alpine	Track Inspection		
	08:00			Formula Regional by Alpine	Cars ready on pre	-	
	08:00			Fanatec GT World Challenge powered by AWS	Track Inspection		
	08:00			Extrication & Recovery exercise			
	08:05 08:30	08:50	00:20	FCY / SC exercise	Qualifying Dreat	: 1	00:10
		08:50	00:20	Formula Regional by Alpine	Qualifying Practi		00:10
	08:35 09:00	09:20	00:20	Lamborghini Super Trofeo	Cars ready on pre	e gria	00:10
	09:00	09:20	00:20	Lamborghini Super Trofeo Lamborghini Super Trofeo	Qualifying 1 Qualifying 2		00:10
	09:35	09.30	00.20	TCR Europe	Cars ready on pre	o arid	00.10
	10:00	10:20	00:20	TCR Europe	Qualifying 1	e gria	00:05
	10:00	10:20	00:10	TCR Europe	Qualifying 2		00:10
	10:25	11:00	00:15	Fanatec GT World Challenge powered by AWS	Qualifying 1		00:07
/E TV	11:07	11:22	00:15	Fanatec GT World Challenge powered by AWS	Qualifying 2		00:00
	11:30	11:45	00:15	Fanatec GT World Challenge powered by AWS	Qualifying 3		00:10
	11:55	12:15	00:20	GT4 European Series	Qualifying 1		00:10
/E TV	12:25	12:45	00:20	GT4 European Series	Qualifying 2		00:05
	12:50	13:50	01:00	LUNCH BREAK			00:30
	12:30	13:00	00:30	Fanatec Esports GT Pro Series	Warm Up (in the	Fanatec Arena in the paddock)	00:05
	13:05	13:25	00:20	Fanatec Esports GT Pro Series		Fanatec Arena in the paddock)	00:10
/E TV	13:35	14:35	01:00	Fanatec Esports GT Pro Series		atec Arena in the paddock)	
	13:33			Formula Regional by Alpine	Cars ready on pre		00:27
	14:00			Formula Regional by Alpine	Pit Lane open		00:06
	14:06			Formula Regional by Alpine	Signal Pit Lane cl	oses in 2 min.	00:02
	14:08			Formula Regional by Alpine	Pit Lane closed		00:02
	14:10			Formula Regional by Alpine		fety Car goes to stand-by position)	00:02
1	14:12			Formula Regional by Alpine	3 min. board	,	00:02
v	14:14:00			Formula Regional by Alpine	1 min. board		00:00:4
E	14:14:45			Formula Regional by Alpine	15 sec. board		00:00:1
	14:15			Formula Regional by Alpine	Green Flag Form	ation Lap	00:05
т	14:20	14:52	00:32	Formula Regional by Alpine	Ş	g Start, 30 minutes + 1 lap)	00:33
V	14:59			Formula Regional by Alpine		-3rd + 1st "Rookie" + 1st Team)	
	15:42			Formula Regional by Alpine	Tyre Parc Fermé		
	14:35			Lamborghini Super Trofeo	Cars ready on pre		00:30
	15:05			Lamborghini Super Trofeo	Pre-Start open	- 5	00:05
	15:10			Lamborghini Super Trofeo	Pre-Start closed /	/ 10 min. board	00:05
L	15:15			Lamborghini Super Trofeo	5 min. board		00:02
1.1	15:17			Lamborghini Super Trofeo	3 min. board		00:02
V	15:19:00			Lamborghini Super Trofeo	1 min. board		00:00:4
E	15:19:45			Lamborghini Super Trofeo	15 sec. board		00:00:
т	15:20			Lamborghini Super Trofeo	Green Flag / Star	t of Formation Lap	00:05
v	15:25	16:15	00:50	Lamborghini Super Trofeo	Race 1 (Rolling s	tart, 50 minutes)	00:30
	16:22			Lamborghini Super Trofeo	Podium		
	15:55			TCR Europe	Cars ready on pre	e grid	00:30
	16:25			TCR Europe	Pit Lane open	-	00:05
	16:30			TCR Europe	Pit Lane closed - :	10 min. board	00:05
L	16:35			TCR Europe	5 min. board		00:02
1	16:37			TCR Europe	3 min. board		00:02
V E	16:39:00			TCR Europe	1 min. board		00:00:
-	16:39:45			TCR Europe	15 sec. board		00:00:
т	16:40			TCR Europe	Green Flag / Star	rt of Formation Lap	00:0
v	16:45	17:15	00:30	TCR Europe	Race 1 (Standing	g Start, 10 laps)	00:4
	17:22			TCR Europe	Podium		
	17:30			Fanatec GT World Challenge powered by AWS	Pit Lane open		00:1
	17:43			Fanatec GT World Challenge powered by AWS	Pit Lane closes in	2 min.	00:0
L	17:45			Fanatec GT World Challenge powered by AWS	10 min. board - P	Pit Lane closed	00:0
	17:50			Fanatec GT World Challenge powered by AWS	5 min. board		00:0
V E	17:52			Fanatec GT World Challenge powered by AWS	3 min. board		00:0
	17:54:00			Fanatec GT World Challenge powered by AWS	1 min. board		00:00
т	17:54:45			Fanatec GT World Challenge powered by AWS	15 sec. board		00:00
	17:55			Fanatec GT World Challenge powered by AWS	Green Flag / Star	t of Formation Lap	00:0
v					(000) (0		
	18:00	00:00	06:00	Fanatec GT World Challenge powered by AWS	1000km race (Ro	olling Start, max 6 hours)	





			••	May 30th		
Start	End	Duration	Category		Session	Int.
07:50			Formula Regional by Alpine	Tyre Parc Fermé o	pening	
08:25			Formula Regional by Alpine	Track Inspection		
08:30			Fanatec GT World Challenge powered by AWS	Track Inspection		
08:35			FCY / SC exercise	6 (.,	
08:30	00.20	00.20	Formula Regional by Alpine	Cars ready on pre		00-2
09:00	09:20	00:20	Formula Regional by Alpine	Qualifying Practic		00:3
09:00			GT4 European Series	Cars ready on pre	grid	00:3
09:30			GT4 European Series	Pre-Start opens		00:0
09:35			GT4 European Series	10 min. board		00:0
09:40			GT4 European Series	Pre-Start closed / 5	5 min. board	00:0
09:42			GT4 European Series	3 min. board		0:00
09:44:00			GT4 European Series	1 min. board		00:00:
09:44:45			GT4 European Series	15 sec. board		00:00:
09:45			GT4 European Series	Green Flag / Form		0:00
09:50	10:50	01:00	GT4 European Series	Race 1 (Rolling Sta	art, 1 hour)	00:3
10:57			GT4 European Series	Podium		
10:30			Lamborghini Super Trofeo	Cars ready on pre	grid	00:3
11:00			Lamborghini Super Trofeo	Pre-Start open		00:0
11:05			Lamborghini Super Trofeo	Pre-Start closed / 2	10 min. board	00:0
11:10			Lamborghini Super Trofeo	5 min. board		00:0
11:12			Lamborghini Super Trofeo	3 min. board		00:0
11:14:00			Lamborghini Super Trofeo	1 min. board		00:00
11:14:45			Lamborghini Super Trofeo	15 sec. board		00:00:
11:15			Lamborghini Super Trofeo	Green Flag / Start		00:0
11:20	12:10	00:50	Lamborghini Super Trofeo	Race 2 (Rolling sta	art, 50 minutes)	00:3
12:17			Lamborghini Super Trofeo	Podium		
11:50			TCR Europe	Cars ready on pre	grid	00:3
12:20			TCR Europe	Pit Lane open		0:00
12:25			TCR Europe	Pit Lane closed - 10	0 min. board	00:0
12:30			TCR Europe	5 min. board		00:0
12:32			TCR Europe	3 min. board		0:00
12:34:00			TCR Europe	1 min. board		00:00:
12:34:45			TCR Europe	15 sec. board	of Francisco Lan	00:00:
12:35	42.40	00.20	TCR Europe	Green Flag / Start		0:00
12:40	13:10	00:30	TCR Europe	Race 2 (Standing	Start, 10 laps)	01:2
13:17	14.10	01.00	TCR Europe	Podium		00.1
13:10	14:10	01:00	LUNCH BREAK	Care ready on new	anid	00:1
13:43			Formula Regional by Alpine	Cars ready on pre	gria	00:2
14:10			Formula Regional by Alpine	Pit Lane open	ere to Directo	00:0
14:16			Formula Regional by Alpine	Signal Pit Lane clos	ses in 2 min.	00:0
14:18			Formula Regional by Alpine	Pit Lane closed	to Company to stand here a third.	00:0
14:20			Formula Regional by Alpine		ty Car goes to stand-by position)	00:0
14:22			Formula Regional by Alpine	3 min. board		00:0
14:24:00			Formula Regional by Alpine	1 min. board		00:00
14:24:45			Formula Regional by Alpine	15 sec. board		00:00
14:25			Formula Regional by Alpine	Green Flag Format		00:0
14:30	15:02	00:32	Formula Regional by Alpine		Start, 30 minutes + 1 lap)	00:3
15:09			Formula Regional by Alpine		rd + 1st "Rookie" + 1st Team)	
14:45			GT4 European Series	Cars ready on pre	grid	00:3
15:15			GT4 European Series	Pre-Start opens		00:0
15:20			GT4 European Series	10 min. board		0:00
15:25			GT4 European Series	Pre-Start closed / S	5 min. board	00:0
15:27			GT4 European Series	3 min. board		00:00
15:29:00			GT4 European Series	1 min. board		00:00
15:29:45			GT4 European Series	15 sec. board		00:00
15:30			GT4 European Series	Green Flag / Form		00:0
15:35	16:35	01:00	GT4 European Series	Race 2 (Rolling Sta		
16:42			GT4 European Series	Podium		
20:00			Fanatec GT World Challenge powered by AWS	6 garages in Paddo	ock 1 must be vacated	
23:00			All Series	Paddock Areas mu		
			Monday,	May 31st		
Start	End	Duration	Category		Session	Int.

